# SDR UIEA2018081301675

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,948 hours, 20,952 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE. SERVICED LEFT IDG IAW MM CH 12-13-03. SYSTEM CK'S GOOD DURING ENGINE MX RUN PER MM CH 24-11-00.
